Alert archive / Virginia / Flash Flood Warnings in 2016
Flash Flood Warning 2, NWS Baltimore/Washington
NWS Baltimore/Washington issued this flash flood warning at Feb 24, 2016, 5:22 PM EST for Spotsylvania County, City of Fredericksburg, Virginia. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2016, 5:22 PM EST (22:22 UTC)
- Expired
- Feb 24, 2016, 9:15 PM EST
- In force
- 4 hr
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Flood severity
- None
Counties City of Fredericksburg, VA, Spotsylvania County, VA
The radar
The Sterling radar (KLWX), 85 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 6:30 PM EST | FLASH FLOOD | 3 Wsw Fredericksburg, VA | SALEM CHURCH ROAD FLOODED AND CLOSED NEAR JACKSON ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.4 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 433 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 526 m²/s²
- 0-3 km storm-relative helicity
- 627 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
271
WGUS51 KLWX 242222
FFWLWX
VAC177-630-250215-
/O.NEW.KLWX.FF.W.0002.160224T2222Z-160225T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
522 PM EST WED FEB 24 2016
THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE CITY OF FREDERICKSBURG IN CENTRAL VIRGINIA...
SPOTSYLVANIA COUNTY IN CENTRAL VIRGINIA...
* UNTIL 915 PM EST
* AT 521 PM EST...DOPPLER RADAR INDICATED REPEATED THUNDERSTORMS
PRODUCING TORRENTIAL RAIN ACROSS THE AREA. UP TO ONE INCH OF RAIN
HAS ALREADY FALLEN. ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH
ARE POSSIBLE. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...
FREDERICKSBURG...MASSAPONAX...SPOTSYLVANIA...POST OAK...
THORNBURG...BELMONT...GLENORA...ALSOP...LOGAN...PARTLOW...PARKER...
GATEWOOD...DUNAVANT...CHANCELLORSVILLE...COOKSTOWN...SNELL AND
BROKENBURG.
THIS INCLUDES FLOOD PRONE ROAD LOCATIONS... HAMS FORD ROAD AT THE
MATTA RIVER...JACKSON TRAIL WEST AT BROCK RUN...AND BENCHMARK ROAD
AT TIDEWATER TRAIL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNED AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3803 7775 3805 7775 3805 7777 3811 7784
3810 7786 3812 7795 3832 7773 3836 7770
3836 7768 3838 7764 3836 7764 3837 7762
3833 7760 3835 7757 3831 7753 3833 7751
3832 7747 3826 7742 3825 7737 3799 7764
$$
JE1 follow-up statement
433
WGUS71 KLWX 250209
FFSLWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
909 PM EST WED FEB 24 2016
VAC177-630-250219-
/O.EXP.KLWX.FF.W.0002.000000T0000Z-160225T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CITY OF FREDERICKSBURG VA-SPOTSYLVANIA VA-
909 PM EST WED FEB 24 2016
...THE FLASH FLOOD WARNING FOR SPOTSYLVANIA COUNTY AND THE CITY OF
FREDERICKSBURG WILL EXPIRE AT 915 PM EST...
FLOOD WATERS ARE GENERALLY RECEDING...AND ARE NO LONGER EXPECTED TO
POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 3803 7775 3805 7775 3805 7777 3811 7784
3810 7786 3812 7795 3832 7773 3836 7770
3836 7768 3838 7764 3836 7764 3837 7762
3833 7760 3835 7757 3831 7753 3833 7751
3832 7747 3826 7742 3825 7737 3799 7764
$$
JEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this flash flood warning went out at Feb 24, 3:10 PM EST, 2 hours 12 minutes earlier.
Area forecast discussion, Feb 24, 3:10 PM EST, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
310 PM EST WED FEB 24 2016
.SYNOPSIS...DEEP LOW PRESSURE OVER SOUTHERN OHIO WILL TRACK
NORTHEAST TO LAKE ERIE THROUGH THIS EVENING...WHILE A WARM FRONT
MOVES NORTH ACROSS MARYLAND. A COLD FRONT IS EXPECTED TO CROSS
THE MID-ATLANTIC THIS EVENING. HIGH PRESSURE BUILDS IN FOR THE
END OF THE WEEK.
&&
.NEAR TERM /THROUGH TONIGHT/...SHOWERS AND T-STORMS EXPECTED
THROUGH THIS EVENING IN VERY MOIST AND DESTABILIZING ATMOSPHERE.
WARM FRONT CURRENTLY ANALYZED ALONG THE I-95 CORRIDOR FROM
FREDERICKSBURG VA TO ABERDEEN MD. MODEL GUIDANCE STILL SHOW STRONG
PRESSURE FALLS IN THE ORDER OF 8-10 MB/3HR SO EXPECTING WARM FRONT
TO PUSH A BIT NORTHWARD OVER THE NEXT SVRL HOURS. ENVIRONMENT
FVRBL FOR TORNADOES DUE TO CURVED LONG HODOGRAPHS AND 0-3KM SRH
APPROACHING 600 M^2/S^2. LATEST NSSL WRF-ARW SHOWS CURRENT LINE
SOUTH OF AUGUSTA COUNTY TO INTENSIFY IN AREA OF STRONG ASCENT FOR
UPWARD VERTICAL MOTION IN RESPONSE TO LARGE SCALE 500 MB HEIGHT
FALLS IN THE ORDER OF 230 METER/12HR. LINE OF CONVECTION WILL THEN
RAISE AROUND 65KT CLEARING THE ENTIRE FCST AREA BY 02Z.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY/...CDFNT WILL CLEAR THE AREA
BY 06Z THU WITH RAIN ENDING. UPSLOPE PRECIP WILL CONTINUE WITH
RAIN MIXING WITH SNOW AFTER 06Z BECOMING ALL SNOW BY 12Z THU.
TIGHT PRES GRADIENT WILL PERSIST THROUGH FRI WITH BREEZY AND
COOLER CONDITIONS. DESPITE VERY TIGHT PRES GRADIENT EXTENSIVE
CLOUD COVER WILL NOT BE CONDUCIVE FOR STRONGER WINDS TO MIX DOWN.
BEST CHANCE FOR ADVISORY LEVEL WINDS IS ALONG THE MASON DIXON
LINE. WIND ADVISORY LEVEL WINDS ARE ALSO MARGINAL FOR THE HIGHER
ELEVS AND WILL NOT ISSUE ANY ADVZY ATTM. ALSO...CURRENT WIND
ADVISORY OVER THE SW PART OF THE FCST AREA LOOKS LIKE IT WILL BE
ABLE TO CANCEL IT SOONER THAN CURRENT EXPIRATION TIME.
&&
.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...SUB-TROPICAL RIDGING
PERSISTING OVER THE SOUTHEASTERN U.S. WILL BE FIGHTING LOWERING
HEIGHTS APPROACHING FROM THE NORTH AS RIDGING PERSISTS OVER
WESTERN NOAM. TEMPERATURES SHOULD GRADUALLY LOWER OVER THE PERIOD
IN AN OTHERWISE STORMY PATTERN. COLD AIR WILL LIKELY BE LACKING
FOR ANY APPRECIABLE WINTRY WEATHER THROUGH AT LEAST LATER NEXT
WEEK.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...IFR CONDITIONS THROUGH
THIS EVENING IN HEAVY SHOWERS AND T-STORMS SOME POTENTIALLY SEVERE
AT KDCA...KBWI AND KMTN. CONDITIONS IMPROVING AFTER 03Z THU.
BREEZY THU WITH FREQ GUSTS TO 30 KT.
MAINLY VFR THIS WEEKEND W/ WLY FLOW AROUND 10 KTS.
&&
.MARINE...GALE CONDITIONS LIKELY THROUGH THU THEN DIMINISHING INTO
SCA THU NIGHT AND BELOW SCA FRI NIGHT.
HIGH PRESSURE NOSING OVER THE AREA SHOULD KEEP WINDS BELOW
SCA LEVELS OVER THE WEEKEND.
&&
.HYDROLOGY...FLOODING THREAT DIMINISHING DUE TO EXPECTED FAST
STORM MOTION.
&&
.TIDES/COASTAL FLOODING...MINOR COASTAL FLOODING POSSIBLE THROUGH
EARLY THU.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR DCZ001.
COASTAL FLOOD ADVISORY FROM 8 PM THIS EVENING TO MIDNIGHT EST
TONIGHT FOR DCZ001.
MD...FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR MDZ003>006-011-013-014-
503>508.
COASTAL FLOOD ADVISORY UNTIL 7 AM EST THURSDAY FOR MDZ017.
COASTAL FLOOD ADVISORY UNTIL 9 AM EST THURSDAY FOR MDZ014-018.
COASTAL FLOOD ADVISORY UNTIL 1 PM EST THURSDAY FOR MDZ011-508.
VA...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR VAZ025>027-029-503-
504-507-508.
FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR VAZ025>031-036>040-
050>056-501-502-505>508.
WV...WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR WVZ055-501-502-505-
506.
FLOOD WATCH UNTIL 1 AM EST THURSDAY FOR WVZ051>053.
MARINE...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
ANZ530>543.
GALE WARNING UNTIL 6 PM EST THURSDAY FOR ANZ530>543.
&&
SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...DFH
AVIATION...LFR/DFH
MARINE...LFR/DFH
HYDROLOGY...LFR
TIDES/COASTAL FLOODING...LFRHazardous weather outlook, Feb 24, 3:43 PM EST, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 343 PM EST WED FEB 24 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-251000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 343 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A TORNADO WATCH IN EFFECT UNTIL 11 PM. THE MAIN HAZARDS ARE DAMAGING WINDS AND TORNADOES LATE THIS AFTERNOON THROUGH THIS EVENING. A FLOOD WATCH IS IN EFFECT FOR THE AREA...EXCEPT SOUTHERN MARYLAND...FROM 10 AM TO MIDNIGHT. PLEASE REFER TO FLOOD MESSAGE...FFALWX...FOR MORE DETAILS. A GALE WARNING IS IN EFFECT FOR ALL WATERS LATE THIS AFTERNOON THROUGH THURSDAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS BEHIND THE COLD FRONT MAY REQUIRE WIND ADVISORIES THURSDAY AND THURSDAY NIGHT. GALE WARNINGS EXPECTED TO CONTINUE THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ANY DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-251000- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VA BLUE RIDGE-CENTRAL VA BLUE RIDGE-HAMPSHIRE-MORGAN- BERKELEY-JEFFERSON-HARDY-WESTERN GRANT-EASTERN GRANT- WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 343 PM EST WED FEB 24 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A TORNADO WATCH HAS BEEN ISSUED UNTIL 11 PM FOR MOST COUNTIES EAST OF THE BLUE RIDGE EXCEPT FOR THE CENTRAL FOOTHILLS OF VIRGINIA. THE MAIN HAZARDS ARE DAMAGING WINDS AND ISOLATED TORNADOES LATE THIS AFTERNOON INTO THIS EVENING. A FLOOD WATCH IS IN EFFECT FOR THE PORTIONS OF THE AREA TODAY THROUGH THIS EVENING. PLEASE REFER TO FLOOD MESSAGE...FFALWX...FOR MORE DETAILS. A WIND ADVISORY IS IN EFFECT FOR ELEVATIONS ABOVE 2000 FT THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG WINDS BEHIND THE COLD FRONT LIKELY REQUIRE WIND ADVISORIES THURSDAY AND THURSDAY NIGHT. ACCUMULATING SNOW IS EXPECTED WEST OF THE ALLEGHENY FRONT EARLY THURSDAY INTO FRIDAY. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED. PLEASE FORWARD ANY DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE. HTS
In the hours before
Special weather statement, Feb 24, 4:30 PM EST, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 430 PM EST WED FEB 24 2016 ANZ538-DCZ001-MDZ004>006-011-013-014-016>018-503>508-VAZ052>055- 057-501-502-505-506-250000- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR-DISTRICT OF COLUMBIA- FREDERICK MD-CARROLL-NORTHERN BALTIMORE-SOUTHERN BALTIMORE- PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- SOUTHEAST HARFORD-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-KING GEORGE- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN LOUDOUN- EASTERN LOUDOUN- INCLUDING THE CITIES OF...WASHINGTON...FREDERICK... BALLENGER CREEK...ELDERSBURG...WESTMINSTER...REISTERSTOWN... COCKEYSVILLE...BALTIMORE...BOWIE...SUITLAND-SILVER HILL... CLINTON...COLLEGE PARK...GREENBELT...LAUREL...CAMP SPRINGS... GLEN BURNIE...ANNAPOLIS...SEVERN...SOUTH GATE...SEVERNA PARK... ARNOLD...ODENTON...ST. CHARLES...WALDORF...LEXINGTON PARK... CALIFORNIA...CHESAPEAKE BEACH...HUNTINGTOWN...DUNKIRK... NORTH BEACH...LUSBY...PRINCE FREDERICK...GERMANTOWN...DAMASCUS... BETHESDA...ROCKVILLE...GAITHERSBURG...SILVER SPRING...LISBON... COLUMBIA...ELLICOTT CITY...JARRETTSVILLE...ABERDEEN...DALE CITY... MANASSAS...WOODBRIDGE...LAKE RIDGE...MONTCLAIR...RESTON... HERNDON...ANNANDALE...CENTREVILLE...CHANTILLY...MCLEAN... FRANCONIA...ARLINGTON...ALEXANDRIA...FALMOUTH...DAHLGREN... WARRENTON...PURCELLVILLE...LEESBURG...ASHBURN...STERLING 430 PM EST WED FEB 24 2016 ...TORNADIC THREAT DURING EVENING RUSH HOUR... A LINE OF THUNDERSTORMS WITH SOME EMBEDDED TORNADOES IS HEADING TOWARDS THE WASHINGTON AND BALTIMORE METRO AREAS. THIS LINE WILL LIKELY CROSS THE METRO AREAS AT THE HEIGHT OF EVENING RUSH HOURS BETWEEN 5 AND 7 PM. STAY ALERT FOR WARNINGS...AND BE PREPARED TO SEEK SHELTER QUICKLY IF YOUR LOCATION IS WARNED OR IF DANGEROUS WEATHER THREATENS. IF YOU ARE CAUGHT OUTDOORS OR IN YOUR VEHICLE DURING A TORNADO... THERE IS NO SAFE PLACE TO BE. JUST GET AS LOW AS YOU CAN AND COVER YOUR HEAD TO PROTECT AS MUCH AS YOU CAN FROM DEBRIS. GET INDOORS IF AT ALL POSSIBLE. THE SAFEST PLACE TO BE IN A TORNADO IS IN A STURDY HOME OR BUSINESS...ON THE LOWEST FLOOR...IN AN INTERIOR ROOM...AWAY FROM WINDOWS. STRONG
Local storm report, Feb 24, 4:52 PM EST, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
452 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM FLOOD 2 NE GLENDOWER 37.86N 78.51W
02/24/2016 ALBEMARLE VA TRAINED SPOTTER
ONE FOOT OF WATER WAS FLOWING ACROSS THE ROAD IN THE
200 BLOCK OF GLENDOWER ROAD.
&&
EVENT NUMBER LWX1603168
DHLocal storm report, Feb 24, 5:07 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
507 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM MARINE TSTM WIND 8 E SMITH ISLAND 37.97N 75.88W
02/24/2016 M62 MPH ANZ543 VA BUOY
&&
EVENT NUMBER LWX1603169
DHLocal storm report, Feb 24, 5:19 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
519 PM EST WED FEB 24 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM FUNNEL CLOUD 3 WNW FREDERICKSBURG 38.32N 77.53W
02/24/2016 STAFFORD VA 911 CALL CENTER
FUNNEL CLOUD REPORTED JUST NORTHWEST OF FREDERICKSBURG.
&&
EVENT NUMBER LWX1603170
DHThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 9:28 PM EST | Wind Advisory | LWX | Albemarle, Amherst, Augusta, Greene, Highland, Madison and 10 more | 51 hr |
| Feb 24, 2:04 AM EST | Coastal Flood Advisory | LWX | Arlington, Fairfax, City of Alexandria, City of Fairfax, City of Falls Church | 35 hr |
| Feb 24, 3:10 PM EST | Special Marine Warning | LWX | 95 min | |
| Feb 24, 3:57 PM EST | Special Marine Warning | LWX | 48 min | |
| Feb 24, 4:24 PM EST | Special Marine Warning | LWX | 96 min | |
| Feb 24, 4:29 PM EST | Areal Flood Warning | LWX | Albemarle, Greene, Madison, City of Charlottesville | 8 hr |
| Feb 24, 4:30 PM EST | Special Marine Warning | LWX | 90 min | |
| Feb 24, 4:34 PM EST | Severe Thunderstorm Warning | LWX | Albemarle, Culpeper, Madison, Orange, Spotsylvania | 41 min |
| Feb 24, 4:50 PM EST | Tornado Warning | LWX | Culpeper, Fauquier, Orange, Spotsylvania, Stafford, City of Fredericksburg | 25 min |
| Feb 24, 4:51 PM EST | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 39 min |
| Feb 24, 4:52 PM EST | Areal Flood Warning | LWX | Albemarle | 8 hr |
| Feb 24, 4:58 PM EST | Tornado Warning | LWX | Spotsylvania, Stafford, City of Fredericksburg | 47 min |
| Feb 24, 5:01 PM EST | Flash Flood Warning | LWX | Clarke, Fauquier, Frederick, Loudoun, Warren | 3 hr |
| Feb 24, 5:06 PM EST | Special Marine Warning | LWX | 39 min | |
| Feb 24, 5:13 PM EST | Tornado Warning | LWX | Culpeper, Prince William, Spotsylvania, Stafford, City of Fredericksburg | 36 min |
| Feb 24, 5:29 PM EST | Severe Thunderstorm Warning | LWX | Arlington, Fairfax, Prince William, Stafford, City of Alexandria, City of Fairfax and 1 more | 46 min |
| Feb 24, 5:39 PM EST | Special Marine Warning | LWX | 2 hr | |
| Feb 24, 5:46 PM EST | Severe Thunderstorm Warning | LWX | Fairfax, Loudoun | 59 min |
| Feb 24, 6:01 PM EST | Special Marine Warning | LWX | 119 min | |
| Feb 24, 6:02 PM EST | Areal Flood Warning | LWX | Arlington, Fairfax, Prince William, Stafford, City of Alexandria, City of Fairfax and 1 more | 8 hr |
| Feb 24, 6:18 PM EST | Severe Thunderstorm Warning | LWX | King George, Stafford | 42 min |
| Feb 24, 6:36 PM EST | Special Marine Warning | LWX | 39 min | |
| Feb 24, 6:46 PM EST | Flash Flood Warning | LWX | Fairfax, City of Alexandria | 119 min |
Nearby
Flash Flood Warnings in Virginia, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.